# SDR R61A201801270085

- Difficulty date: January 27, 2018
- Submitted: January 27, 2018
- Operation: Air carrier
- Aircraft: N407YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000370
- Aircraft time: 11,690 hours, 8,014 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17091919001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK, CORROSION STRUCTURAL CENTER FUSELAGE III WET AREA 53-23 RT SHEAR PLATE. REMOVED ANT REPLACE SHEAR PANEL AFT WET AREA.
